# SDR CA980504011

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Conaer LA4200
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: L7666A2
- Condition: Damaged
- Location: Propeller
- Part time: 1,094 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  BOTH PROPELLER BLADES WERE FOUND BADLY NICKED FROM FOD.  FIELD REPAIRS WERE NOT MADE IN ACCORDANCE WITH THE HARTZELL MANUAL.
